教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃WU SHU-FEI (瀏覽個人網頁)

標題:Prediction Interval of Future Waiting Times of the Exponential Distribution under Multiply Type II Censoring
學年105
學期1
出版(發表)日期2016/09/01
作品名稱Prediction Interval of Future Waiting Times of the Exponential Distribution under Multiply Type II Censoring
作品名稱(其他語言)
著者Shu-Fei Wu
單位
出版者
著錄名稱、卷期、頁數ICIC Express Letters 10(9), p.2115-2119
摘要Wu (2015) proposed the general weighted moments estimators (GWMEs) of the scale parameter of the one-parameter exponential distribution based on a multiply type II censored sample and claimed that the proposed estimator outperforms the other 14 estimators in terms of the exact mean squared errors (MSEs) in most cases. We (2015) used the GWMEs to construct the pivotal quantities to construct the prediction intervals for future observations. In practice, users also want to know the waiting times between two consecutive future observations. Therefore, in this paper we propose the prediction interval for future waiting times or interarrival time. One real life example is given to illustrate the prediction intervals based on GWMEs.
關鍵字Multiply type II censored sample;Exponential distribution;General weighted moments estimator;Prediction interval
語言英文
ISSN1881-803X
期刊性質國外
收錄於EI;
產學合作
通訊作者
審稿制度
國別日本
公開徵稿
出版型式,紙本
相關連結
SDGs
  • 優質教育,產業創新與基礎設施
Google+ 推薦功能,讓全世界都能看到您的推薦!